| Model Number |
SC-1010C |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the implantable pulse generator (ipg) would not fully charge despite troubleshooting attempts.The patient underwent an ipg replacement procedure and there were no reported complications postoperatively.The explanted device was kept by the medical facility.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d2b: pro code (product code): qrb.